# SDR ERAA097094

- Difficulty date: July 22, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N164EH
- Make and model: Bell 412
- Aircraft serial: 33004
- Aircraft time: 15,375 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Rotor Head
- Part number: 212011701121
- Part serial: HB370
- Condition: Out Of Balance
- Location: Tail Rotor
- Part time: 3,203 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO BALANCE HIGH FREQ, TRUNNION HAS PLAY.  PITCH HORN BUSHINGS MISSING, NO PLAY IN YOKE BRHS, TRUNNION FEELS GOOD, NO DETECTABLE PLAY.  TRUNNION SPLINES ARE WEAR STEPPED.  SCRAPPED TRUNNION.  DISASSEMBLED T/R ASSY, REPAIRED T/R BLADE A-10206, INSTALLED NEW TRUNNION ASSY, THRUST PLUGS, TRUNNION BEARINGS AND SEALS.  REASSEMBLED T/R HUB, COMPLIED WITH TB-412-95-134.  REASSEMBLED T/R ASSY AND MARVEL BALANCED, TORQUED AND SAFTIED IAW 412 CR&O, COMPLIED WITH TB 412-95-134.
